# SDR QXEA2009091600684

- Difficulty date: September 12, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 7,011 hours, 7,371 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AROUND 20,000 FT, THE NR1 ENG PWR CHANGED FROM MCL TO MCR BY ITSELF.  DEPRESSING  MCL SELECTOR RESET NORMAL MCL POWER.  NO UNUSUAL ENGINE INDICATIONS NOTED.  PERFORMED OPS TEST OF THE ENGINE CONTROL PANEL (INCLUDES THE MCL AND MCR SWITCHES) IAW TASK 76-10-11-710-801.  OP TEST GOOD.  NO DEFECTS NOTED. COUND NOT DUPLICATE, RETURNED TO SERVICE.  NO PARTS REPLACED.
